2001, Vol 2, No 1

 

Güncel Gönderiler

  • Vaskevich, Vladimir (Selcuk University Research Center of Applied Mathematics, 2001-03-10)
    We study the properties of hierarchical bases in the space of continuous functions with bounded domain and construct the hierarchical cubature formulas. Hierarchical systems of functions are similar to the well-known ...
  • Yakhno, Valery; Sevimlican, Ali (Selcuk University Research Center of Applied Mathematics, 2001)
    This paper deals with Maxwell's system. An Explicit formula for a fundamental solution of the Cauchy problem for Maxwell's system with the constant dielectric and magnetic permeabilities, and the matrix conductivity is ...
  • Matveeva, Inessa (Selcuk University Research Center of Applied Mathematics, 2001-02-15)
    The author studies the Cauchy problem for a system of integrodifferential equations describing internal waves for the Boussinesq approximation. The necessary and sufficient conditions of solvability in weighted Sobolev ...
  • Golubyatnikov, I. V.; Hacısalihoğlu, Hilmi H. (Selcuk University Research Center of Applied Mathematics, 2001)
    We study the uniqueness questions for the inverse problem of determining hamiltonian H(x,p)= gij (x) pi pj and a phase function w(x,t) from the Hamilton-Jacobi equation and the initial-terminal conditions w(x, t0 ), w(x, ...
  • Demidenko, Gennadii; Klevtsova, Yuliya (Selcuk University Research Center of Applied Mathematics, 2001-03-07)
    This paper is devoted to the dichotomy problem for the matrix spectrum with respect to the imaginary axis. We consider a method of constructing approximate projections onto invariant subspaces of matrices. The method is a ...
  • Bulgak, Ayşe (Selcuk University Research Center of Applied Mathematics, 2001)
    In this paper we investigate an algorithm for checking a practical asymptotic stability for an interval matrix.
  • Chumakov, Gennadii A.; Chumakova, Natalia A. (Selcuk University Research Center of Applied Mathematics, 2001)
    We describe an effective computational procedure of obtaining estimate for the global error in the long-term numerical integration with one-step embedded explicit Runge-Kutta methods applied to an ODE system. The paper ...
  • Bornemann, Folkmar (Selcuk University Research Center of Applied Mathematics, 2001)
    This paper presents a simple and elementary proof of Butcher's theorem on the order conditions of Runge-Kutta methods. It is based on a recursive definition of rooted trees and avoids combinatorial tools such as labelings ...

Daha Fazla